A 33-year-old member asked:
how can i lose weight on lexapro (escitalopram)?
2 doctor answers
Dr. Maritza Baez answered
16 years experience Family Medicine
Diet & Exercise: Lexapro (escitalopram) is not a weight loss medication. It treats anxiety and depression, which can aalso be associated with appetite changes. One of the possible side effects of Lexapro (escitalopram) is loss of appetite, but that doesn't mean you will get that. Make sure you exercise at least 30 minutes a day, don't skip meals, avoid soda, juice, dairy, alcohol and fried foods. Eat a healthy well balanced diet!
Answered on Jan 4, 2016
Dr. Susan Uhrich answered
35 years experience Psychiatry
The same way: You would if you weren't on lexapro (escitalopram). Eating right, exercising correctly and getting good quality of sleep. Lexapro, (escitalopram) though it can cause weight gain, is not a huge offender in this category.
Answered on Apr 10, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!